# SDR DALA2016050203520

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER CAP OF BS 1437 AND LONG 2 LT AT AFT ACCESORIES COMPARTMENT. LOWER CAP WAS REPAIRED IAW ETI -88-16-155, REV 1 AND ER/A 545111-14, REV ORIGINAL.
